Increased Blood Cells And Ringing In The Ears?

Illustration of Increased Blood Cells And Ringing In The Ears?
Illustration: Increased Blood Cells And Ringing In The Ears? mayoclinic.org

Mlam This is roki. Yesterday I saw a doctor, my doctor said high in white blood cells. My laboratory results are 12,500, 1000 high by default. Then lately I have a headache and never stop it, whether my headache is the effect of high white blood, and when the headache is already attacked, my ears are buzzing, and my head is hot. Please give the enter and the medicine. thank you

1 Answer:

Hi Rocky,

Thank you for asking HealthReplies.com.

White blood cells have an important role in modulating the immune system. White blood cell levels that increase as you experience can be caused by many factors, for example when you have an infection, when taking certain medications that have an effect on increasing the production of white blood cells, experiencing an immune system disorder, to experiencing disruption in the spinal cord that causes production white blood cells increase.

Among the various possible causes above, one of the most common causes is due to infection, can be due to viruses or bacteria. This infection is also likely to cause you to experience fever (body heat) as well as headaches. The tinnitus you are experiencing is not directly related to this condition. However, complaints of tinnitus can also indicate that your complaint occurs related to infection or inflammation around the ear, throat, or nose (for example due to otitis media, otitis externa, sinusitis, tonsillopharyngitis, etc.) It could also be, tinnitus arises due to other causes, for example excessive noise exposure, accumulation of earwax, drug side effects, Meniere's disease, and so on.

If you really have checked your complaint to the doctor, of course the doctor who examined you has also given you drugs that are in accordance with the possible conditions that cause your complaints. We suggest, first take the medicine from the doctor regularly as directed, along with the following steps:

Multiply rest Do not listen to noise, including for example through the head set Do not also use excessive gadgets Eat and drink healthy and regularly Do not consume alcohol or other drugs carelessly without a doctor's prescription Do not have tiring activities However, if complaints still have not improved after 3 days of taking the medication, or other more severe complaints, for example vomiting and massive diarrhea, stiff necking, mental confusion, loss of consciousness, etc., you should check with your doctor or specialist in internal medicine for further treatment. ..

I hope this helps.

: by

Related Question

Causes Of Underarm Pain In Nursing Mothers?

Causes Of Underarm Pain In Nursing Mothers?

(1 year ago)

Tonight, I want to ask. My child is now 14 months old and he never wants to suckle in the left breast. When my wife took out the left breast milk, the liquid milk contained oil and... Read more

Take Drugs With Isotretinoin Content After Drinking Milk?

Take Drugs With Isotretinoin Content After Drinking Milk?

(1 year ago)

good afternoon, i want to ask Is Roaccutane drug safe if taken after drinking milk?... Read more

Why Is My Head And Neck Always Like This?

Why Is My Head And Neck Always Like This?

(1 year ago)

, For a long time my neck was stiff, sometimes I had difficulty focusing, my head seemed to move like that, and every time I woke up, my head was always dizzy. Please answer yes.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *